# SDR 2025FA0000188

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: General aviation
- Aircraft: N976L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC275
- Aircraft time: 4,543 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Condition: Cracked
- Location: Zone 700
- Part time: 4,543 hours
- Component: Trunnion, Diamon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NLG TRUNNION PIN
